MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® BFH® HEAD 48MM MEDIUM NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® BFH® HEAD 48MM MEDIUM NECK; HIP COMPONENT
Model Number 38014800
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
See attached.
 
Event or Problem Description
Allegedly in or around march 2010, there was a ct report which identified a collection around the right hip prosthesis.In november 2012, his right had an mri scan which identified "very large collection over the right greater trochanter.It measures 10cm in the long axis and 4cm in the transverse axis.As the collective approaches the hip it extends over the anterior surface of the greater trochanger towards the anterior capsule.It is understood that the right hip is going to have to be revised.Additional information from njr received on 03/04/2024: allegedly, patient was revised due to unexplained pain | adverse soft tissue reaction to particulate debris.Revision njr number: 1912830.Side: r.Primary asa: p2 - mild disease not incapacitating.

Brand Name
CONSERVE® BFH® HEAD 48MM MEDIUM NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key19012842
Report Number3010536692-2024-00149
Device Sequence Number7993760
Product Code KWA
UDI-Device IdentifierM684380148001
UDI-PublicM684380148001
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38014800
Device Catalogue Number38014800
Device Lot Number048571505
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Initial Report FDA Received Date04/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale